MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-33
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Osteolysis (2377)
Date of Event 10/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient, initial anatomic right shoulder implanted in (b)(6) 2017, has been experiencing increasing pain in their shoulder for the last 3 years.They were contacted by their doctor to hava a ct scan and an appointment to have him look at the issues.The ct scan and the subsequent ultrasound showed excessive wear and loosening of the glenoid, particle build up, and inflammation.The patient is requesting the process to rectify this urgently as the pain and discomfort is becoming unbearable.No images were available.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 310-02-50 - equinoxe, humeral head tall, 50mm (beta) 2898516; 300-20-02 - equinox square torque define screw drive kit 4802827; 300-01-11 - equinoxe, humeral stem primary, press fit 11mm 4827395; 300-10-45 - equinoxe replicator plate 4.5mm o/s 4899856; a10012 - gps implant kit v2 5005017074.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a3, b3, b5, d6b, h6 - "f" code.
 
Event or Problem Description
The male patient underwent a revision procedure on (b)(6) 2025, approximately 7 years 6 months post the initial procedure.It was determined there was osteolysis around the glenoid pegs and in the proximal humerus.Everything was removed.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were provided.The devices are not available for return as they were disposed by the customer.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 the following sections were corrected: b2 b3 d1 h3: device not returned h6 the revisions reported may have been the result of prosthesis wear and loosening of the glenoid component.However, this cannot be confirmed and potential contributions from implant positioning and user or patient related considerations to the event could not be assessed since the devices were not returned for evaluation, and no images or radiographs were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key20505127
Report Number1038671-2024-04070
Device Sequence Number18216717
Product Code KWS
UDI-Device Identifier10885862201010
UDI-Public10885862201010
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2020
Device Catalogue Number314-13-33
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer01/16/2025
01/24/2025
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date01/22/2025
01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexMale